Journal of Mathematics and Statistics

Integral Dissipative Set-valued Maps

M. O. Ogundiran and T. A. Ademola

DOI : 10.3844/jmssp.2008.37.40

Journal of Mathematics and Statistics

Volume 4, Issue 1

Pages 37-40

Abstract

Integral dissipativity arises over a period of time. This dissipativity for multivalued maps has some intrinsic properties together with their convexification. The space of Aumann integrable maps endowed with Hausdorff topology having this dissipativity condition is a complete metric space.

Copyright

© 2008 M. O. Ogundiran and T. A. Ademola. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.